# SDR SWAA2024051070531

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 AT FWD GALLEY AREA.   REPLACED WEB LOCATED BTW BS312 TO 328 AND LBL47.5 AT FWD GALLEY AREA IAW SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV. -.
